MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 24602-B007T
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that the secondary infusion unexpectedly started to back flow into the drip chamber of the primary line.Although requested, there were no further details or information provided and no report of harm.
 
Additional Manufacturer Narrative
The customer¿s report of back flow into the drip chamber of the primary line was not confirmed.When proper head height differentials are used for secondary infusion set-up and when the primary set tubing clamp is engaged.The primary set was visually inspected for incomplete bonding engagements, holes/tears in the tubing or damages to the components.No anomalies were observed on the received set during visual inspection.Functional testing resulted in fluid flowing without incident of backflow.This set does not come with a check valve and any secondary infusion needs to have the primary set tubing clamp engaged.The root cause of the customer¿s report was not determined.The suspect set was not returned for investigation.
 
Event or Problem Description
It was reported that the secondary infusion unexpectedly started to back flow into the drip chamber of the primary line.Although requested, there were no further details or information provided and no report of patient harm.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8724992
Report Number9616066-2019-01715
Device Sequence Number1860235
Product Code FPA
UDI-Device Identifier10885403240980
UDI-Public10885403240980
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24602-B007T
Device Catalogue Number24602-B007T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEC TUBING, THERAPY DATE UNK; SEC TUBING, THERAPY DATE UNK